New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

beachgalkbb
New Member


Date Joined Feb 2010
Total Posts : 1
   Posted 2/25/2010 11:25 AM (GMT -7)   
Hi - I was wondering if anyone is taking entocort & 6mp and experiencing side effects? My husband has been taking them for a couple of weeks & is experiencing forgetfullness & depression - they're not on the list of side effects but I was wondering how others on these meds are feeling? thanks
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, January 21, 2017 8:30 AM (GMT -7)
There are a total of 2,757,790 posts in 303,492 threads.
View Active Threads


Who's Online
This forum has 152528 registered members. Please welcome our newest member, 4myhubby.
245 Guest(s), 13 Registered Member(s) are currently online.  Details
TonyInVirginia Beach, Wdan, blueberrymuffin, OceanZodiac92, cherylfelice, Bucko, LG13, time2reclaim, gfields, ks1905, DutchessCountyJim, 4myhubby, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer